# SDR TRBACPCP2010050

- Difficulty date: September 13, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 32,210 hours, 37,181 cycles
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY CHECK INSP, CORROSION WAS FOUND ON THE FWD PRESSURE IN 1 AREA OF THE BULKHEAD WEB.   COMPLIED WITH EO E2-53MR-260 ON FRAME 1 FWD PRESSURE BULKHEAD WEB CORROSION BLEND OUT REPAIR, REF NDT REPORT AMS 100907-27 FOR HFEC & UT VALVES NO DEFECTS NOTED, COMPLIED WITH ATR72SRS DO/TS-4711/10.
